Sign Dominating Switched Invariants of a Graph

B. Chaluvaraju, V. Chaitra


In this paper, we newly constructed the sign dominating outer
(inner) switched graph o d(G) (id(G)) of a graph G = (V;E) and establish their properties. Also we determine number of edges and its relation between o d(G) and i d(G) in some special classes of graphs are explored.

Пуни текст:



B. D. Acharya. On characterizing graphs switching equivalent to acyclic graphs. Indian J. pure appl. Math., 12(10)(1981), 1187-1191.

B. Zelinka. Signed and Minus domination in bipartite graphs. Czechoslovak Math. J., 56(2)(2006), 587-590.

B. Chaluvaraju. 2-global and 2(i)-global dominating sets in graphs. Ultra scientist of Phy. Sc. - Section A: Mathematics, 20(2)(2008), 481-488.

B. Chaluvaraju, C. Nandeesh Kumar and V. Chaitra, Special kind of colorable complements in Graphs, International J. Math. Combin., 3 (2013), 35-43.

J.E. Dunbar, S.T. Hedetniemi, M.A. Henning, P.J. Slater. Signed domination in graphs. In: Y. Alavi, A. Schwenk (Eds.), Graph Theory, Combinatorics, and Algorithms, Proceedings

of the Seventh International Conference in Graph Theory, Combinatorics, Algorithms, and Applications, Kalamazoo, MI, 1992, (pp. 311-321). WileyInterscience, New York 1995.

F. Harary. Graph theory. Addison-Wesley Publishing Company, MA, 1969.

T. W. Haynes, S. T. Hedetniemi and P. J. Slater. Fundamental of Domination in Graphs. Marcel Dekker, Inc., New York 1998.

V. R. Kulli, Theory of domination in graphs, Vishwa Internat. Publ., Gulbarga 2010.

E. Sampathkumar and L. Pushpalatha. Complement of a graph: A generalization. Graphs and Combinatorics, 14(4)(1998), 377-392.

E. Sampathkumar, L. Pushpalatha, C. V. Venkatachalam and Pradeep Bhat. Generalized Complements of a graph. Indian J. Pure Appl. Math., 29(6)(1998) 625-639.

N. D. Soner, B. Janakiram and B. Chaluvaraju. Domination in 2-complement (2(i)-complement) of a graph. Adv. Stud. Contemp. Math., Kyungshang, 7(2)(2003), 145-154.

J. H. Van-Lint and J. J. Seidel. Equilateral point sets in elliptic geometry. Proceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences, 69(3)(1966), 335-348.

L. Volmann and B. Zelinka. Signed domatic number of a graph. Discrete Appl. Math. 150(1-3)(2005), 261-267.


  • Тренутно не постоје рефбекови.